# SDR SWIA200515288

- Difficulty date: July 12, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 10,475 hours, 8,131 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, RUDDER INDICATION SHOWED NO MOVEMENT DURING TEST.  REPLACED RUDDER POSITION TRANSMITTER IAW CRJ MM 27-24-05.  OPERATIONAL CHECK GOOD.
